MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0511FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0511FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM R; KNEE TIBIAL INSERT FIXED
Model Number 02.12.0511FR
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-feb-2023.Lot 1908815: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-10-26.No anomalies found related to the problem.To date, 34 items of the same lot have been sold with no similar reported case during the period of review.Other device involved: gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot 2003009:(b)(4) items manufactured and released on 23-jun-2020.Expiration date: 2025-06-02.No anomalies found related to the problem.To date, 236 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 4 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the patella and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.0511FR TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/11 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16502155
Report Number3005180920-2023-00123
Device Sequence Number16982250
Product Code JWH
UDI-Device Identifier07630030862663
UDI-Public07630030862663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Model Number02.12.0511FR
Device Catalogue Number02.12.0511FR
Device Lot Number1908815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale